# SDR SWIA201334349

- Difficulty date: August 20, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 19,142 hours, 13,297 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Galled
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FWD MOUNT UPPER & LOWER BOLTS GALLED.  SERVICE REPLACED.
